# SDR 2007UALA02964

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 47,611 hours, 16,446 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Static Line
- Condition: Tangled
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ARMING LIGHT DID NOT ILLUMINATE DOOR 1R.   08-31-07   FOUND STATIC LINE TANGLED IN GIRT BAR CAUSING NO INDICATION.  SECURED STATIC LINE PER UAL ENGINEERING SPECIFICATIONS AND SERVICE TIP.
